Getting Pregnant <
Trying to conceive
06/10/2015 at 17:33
First I would just like to admit that me and my husband are not actively trying for a baby but we would be over the moon if it did happen!I have been on the contraceptive pill for around 9 years and have never taken any breaks.
I took the last pill of my pack on 19th September and on 21st September started my withdrawal bleed. This was different to normal, usually my bleeds are very light and I have no pain at all. This time it was what I would describe as very heavy and I had lots of stomach cramping. It also lasted longer than usual, stopping on 26th September.
After my bleed, I forgot to start my new pill pack and have missed the whole first week of pills. During this time, me and my husband have had unprotected sex twice (2nd and 3rd October).
Since I began the withdrawal bleed, I have continued to have the bad stomach cramps, and also had a few other symptoms including headaches, feeling nauseous, some foods/ smells making me feel sick, and also wind.
I have read that when you stop the contraceptive pill you can get pregnancy like symptoms such as these as your body starts to ovulate again.
However I would like peoples opinions as to whether I could be pregnant and what the likelihood of this would be? I think it would be too early to take a test which is why I havnt so far
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.